# SDR CALA2011121200806

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 39,296 hours, 14,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING AFT SIDE DAMAGED AT CUT-OUT.  REPAIRED PER ECRA 5300-01313.  DAMAGE IS .75 LONG BY .085 BLENDED TO .375 ON SKIN AND BEAR STRAP.  PERFORMED INSPECTION PER PART 2 OF ECRA 5300-01313 HFEC.  NO PROGRESSION NOTED DIP REMAINS PER ECRA 5300-01313 PART2 STEP 1.  NO DEFECTS.
